# SDR SIMA20250914003

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 42,066 hours, 28,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11/12 EMERGENCY LIGHT IS INOPERATIVE. "TRANSFERRED TO NRWC 742-ORD-01366" RAR ELPU4 REF NRWC 742-ORD-01366. OPS CHECK GOOD.
